MAUDE Adverse Event Report: Stryker Endoscopy-San Jose TRINKLE DRIVER SHAFT, 23/28/35MM BIOSTEON ACL SCREW; screwdriver

Stryker Endoscopy-San Jose TRINKLE DRIVER SHAFT, 23/28/35MM BIOSTEON ACL SCREW; screwdriver
Catalog Number 234-010-235
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the screw broke during procedure.All broken pieces were removed from the patient.

Brand Name
TRINKLE DRIVER SHAFT, 23/28/35MM BIOSTEON ACL SCREW
Common Device Name
screwdriver
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25638560
Report Number0002936485-2026-00410
Device Sequence Number10022580
Product Code HXX
UDI-Device Identifier04546540754912
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number234-010-235
Device Lot Number237084
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date06/26/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown